International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 7, Pages 417-426
Mixed problem with nonlocal boundary conditions for a third-order partial differential equation of mixed type
Institut de Mathématiques, Université Mentouri Constantine, Constantine 25000, Algeria
Received 7 January 2000
Copyright © 2001 M. Denche and A. L. Marhoune. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study a mixed problem with integral boundary conditions for a third-order partial differential equation of mixed type. We prove the existence and uniqueness of the solution. The proof is based on two-sided a priori estimates and on the density of the range of the operator generated by the considered problem.